# SDR AALA20180105005

- Difficulty date: January 5, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug MD 83
- Aircraft serial: 53598
- Aircraft time: 53,464 hours, 26,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S2932222
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. SECTION CRACKED/MISSING FROM FLOORBOARD SUPPORT, STATION 237 BETWEEN SEAT TRACKS 3 AND 4. INSTALLED NEW FLOORBOARD SUPPORT PER AARD 51-00-05-1, SRM 53-14-02-001 FIGURE 4A SHEET 1-2, AND DRAWING S2932222.
